MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; CATHETER, RETENTION TYPE, BALLOON

CARDINAL HEALTH 200, LLC DOVER; CATHETER, RETENTION TYPE, BALLOON
Model Number 1518C
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that on 26 december 2024, a 18 fr red tieman latex catheter was installed and on (b)(6) 2025 pierced balloon was observed.A new16 fr yellow tieman latex catheter has been re-installed.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 3345u73qx was reviewed and no anomalies related to the reported issue were observed.A device was received for evaluation and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH 200, LLC
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21178365
Report Number1423537-2025-00037
Device Sequence Number4300059
Product Code EZL
UDI-Device Identifier10192253027440
UDI-Public(01)10192253027440(17)281208(10)3345U73QX
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1518C
Device Catalogue Number1518C
Device Lot Number3345U73QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown